The clean elements of the ring $\mathcal R(L)$
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 1, pp. 211-230
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We characterize clean elements of $\mathcal R(L)$ and show that $\alpha \in \mathcal {R}(L)$ is clean if and only if there exists a clopen sublocale $U$ in $L$ such that $\frak {c}_L({\rm coz} (\alpha - {\bf 1})) \subseteq U \subseteq \frak {o}_L( {\rm coz} (\alpha ))$. Also, we prove that $\mathcal R(L)$ is clean if and only if $\mathcal R(L)$ has a clean prime ideal. Then, according to the results about $\mathcal R(L),$ we immediately get results about $\mathcal C_{c}(L).$
We characterize clean elements of $\mathcal R(L)$ and show that $\alpha \in \mathcal {R}(L)$ is clean if and only if there exists a clopen sublocale $U$ in $L$ such that $\frak {c}_L({\rm coz} (\alpha - {\bf 1})) \subseteq U \subseteq \frak {o}_L( {\rm coz} (\alpha ))$. Also, we prove that $\mathcal R(L)$ is clean if and only if $\mathcal R(L)$ has a clean prime ideal. Then, according to the results about $\mathcal R(L),$ we immediately get results about $\mathcal C_{c}(L).$
DOI :
10.21136/CMJ.2023.0062-23
Classification :
06D22, 54C05, 54C30
Keywords: frame; ring of real-valued continuous function; strongly zero-dimensional; clean element; sublocale
Keywords: frame; ring of real-valued continuous function; strongly zero-dimensional; clean element; sublocale
@article{10_21136_CMJ_2023_0062_23,
author = {Estaji, Ali Akbar and Taha, Maryam},
title = {The clean elements of the ring $\mathcal R(L)$},
journal = {Czechoslovak Mathematical Journal},
pages = {211--230},
year = {2024},
volume = {74},
number = {1},
doi = {10.21136/CMJ.2023.0062-23},
mrnumber = {4717830},
zbl = {07893375},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0062-23/}
}
TY - JOUR AU - Estaji, Ali Akbar AU - Taha, Maryam TI - The clean elements of the ring $\mathcal R(L)$ JO - Czechoslovak Mathematical Journal PY - 2024 SP - 211 EP - 230 VL - 74 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0062-23/ DO - 10.21136/CMJ.2023.0062-23 LA - en ID - 10_21136_CMJ_2023_0062_23 ER -
%0 Journal Article %A Estaji, Ali Akbar %A Taha, Maryam %T The clean elements of the ring $\mathcal R(L)$ %J Czechoslovak Mathematical Journal %D 2024 %P 211-230 %V 74 %N 1 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0062-23/ %R 10.21136/CMJ.2023.0062-23 %G en %F 10_21136_CMJ_2023_0062_23
Estaji, Ali Akbar; Taha, Maryam. The clean elements of the ring $\mathcal R(L)$. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 1, pp. 211-230. doi: 10.21136/CMJ.2023.0062-23
Cité par Sources :